# SDR S02J30032

- Difficulty date: September 27, 2002
- Submitted: October 1, 2002
- Operation: Air carrier
- Make and model: Boeing 747-400
- Aircraft serial: 30768
- Engine: Ge CF680C2*
- System (JASC): 3000 · Ice/Rain Protection System
- Part: Windshield
- Part number: 60B100286
- Part serial: 02134H6151P4378
- Condition: Malfunctioned
- Location: R1
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

B18711 CREW VERBAL REPORT THROUGH SATCOM THAT AFTER 3 HRS FLT, SLIGHT WHITE FUMES COMING FROM COCKPIT R1 WINDSHIELD LOWER END CAUSED OF 2 SHOTS OF HALON FIRE EXTINGUISHER. C/A:1. FOUND R1 WINDSHIELD BUS BAR TERMINAL A ON LWR R/S OF WINDSHIELD LOOSE AND PLASTIC TERMINAL COVER MELTED.2. LUX STATION: R1 WINDSHIELD BUS BAR TERMINAL A RETIGHTENED AND WINDOW HEAT SYS GND TEST PASSED. PLASTIC COVER NEEDS TO BE REINSTALLED. XFRD TO DD LOG PAGE D0056501 FOR ARCING DAMAGE.TPE STATION: R1 WINDSHIELD ASSAY REPLACED FOR MAINTENANCE PREVENTION, DD ITEM CLOSED.3. THIS AIRCRAFT WAS DELIVERED FROM BOEING ON SEP 25, 2002. REPORT THE POOR QUALITY TO BOEING AND WAITING FOR INVESTIGATION RESULT FROM BOEING.
